Journal of the
Korean Mathematical Society
JKMS

ISSN(Print) 0304-9914 ISSN(Online) 2234-3008

Article

HOME ALL ARTICLES View

J. Korean Math. Soc. 2022; 59(4): 805-819

Published online July 1, 2022 https://doi.org/10.4134/JKMS.j210711

Copyright © The Korean Mathematical Society.

Finite $p$-groups whose normal closures of non-normal subgroups have two orders

Lifang Wang

Shanxi Normal University

Abstract

We describe the structure of finite $p$-groups in which all normal closures of non-normal subgroups have two orders for $p>2$.

Keywords: Finite $p$-groups, non-normal subgroups, normal closure

MSC numbers: Primary 20D10, 20D15

Supported by: This work was financially supported by NSFC (no. 11971280, 11771258).

Stats or Metrics

Share this article on :

Related articles in JKMS